Mewomo, O. T: Publications

(i) Project/Dissertation/Thesis:

(1)  Mewomo O.T. (2000): Some results on p-groups. B.Sc. Project, Federal University of Agriculture, Abeokuta, Nigeria.

(2)    Mewomo O.T. (2004): On power-bounded elements in commutative unital Banach algebras. M.Sc. Dissertation, Obafemi Awolowo University, Ile-Ife, Nigeria.

(3)  Mewomo O.T. (2007): On weak amenability in Banach algebras. Ph.D. Thesis, Federal University of Agriculture, Abeokuta, Nigeria.

(ii)        Articles in Learned Journals:

(1) Mewomo O.T. and Oshobi E.O (2005), On power-bounded elements in commutative unital Banach algebra, Journal of Nigerian Mathematical Society 24; 1 – 7. (MR2376919).

(2) Mewomo O.T. (2005), On n-weakly amenable Banach algebra 1, Proceedings of the Jangjeon Mathematical Society 8(2); 197-208. (MR2189956).

(3) Mewomo O.T. and. Oguntuase J.A (2007), On property P(lambda) and weak amenability of A(X), Analele Stiintifice ale Universitatii “Al. I. Cuza” din Iasi 53; 85-96. (MR2351595). (4)

(4) Mewomo O.T. (2008), On n-weak amenability of Rees semigroup algebras, Proceedings of the Indian Academy of Science –Mathematical Sciences 118(4); 547 – 555. (MR2511124).

(5) Mewomo O.T. (2008), On weak amenability of A(T2) , Analele Stiintifice ale Universitatii “Al. I. Cuza” din Iasi 54(1); 161-174. (MR2429112).

(6) Mewomo O.T. (2009), On approximate ultra amenability in Banach Algebras, Proceedings of the  Jangieon Mathematical Society 12(3); 269 – 275. (MR2582791). (7)        Mewomo O.T. (2010), On approximate ideal amenability in Banach Algebras, Analele Stiintifice ale Universitatii “Al. I. Cuza” din Iasi 56(1); 199-208. (MR2605942).

(8)  Mewomo O.T. (2010), Derivation into iterated duals of ideals of Banach algebras, Analele Stiintifice ale Universitatii “Al. I. Cuza” din Iasi 56 (1); 189-198.  (MR2605941).

(9) Mewomo O.T. (2010), On  amenability in Banach algebras of approximable operators, Proceedings of the Jangieon Mathematical Society 13(1); 17-30. (MR2656438).

(10)      Mewomo O.T. (2010), On ideal amenability in Banach algebras, Analele Stiintifice ale Universitatii “Al. I. Cuza” din Iasi 56 (2); 273-278. (MR2814352).

(11)     Mewomo  O.T. (2010) , On pseudo-amenability in Banach algebras, International Journal of  Modern Mathematics 5(3); 315-323. (MR2779056).

(12)     Mewomo O.T. and Akinbo G.  (2011), On approximate amenability of Rees semigroup algebras, Acta Universitatis Apulensis Mathematics- Informatics 25(2); 297-306. (MR2814458).

(13)     Mewomo O.T. and Akinbo G. (2011), On generalization of the n-weak amenability of Banach Algebras, Analele Stiintifice Ale Universitatii “Ovidius” Constanta, Series Mathematica 19 (1); 211-222. (MR2785698).

(14)     Mewomo O.T. (2011), Various notions of amenability in Banach algebra, Expositiones Mathematicae 29; 283 – 299. (MR2820376).

(15)     Akinbo G.and Mewomo O.T. (2011), Fixed point theorems for a general class of almost contractions in metric spaces, Acta Mathematica Academiac Paedagogicae Nyireghaziensis 27(2);  299 – 305. (MR2880702).

(16)     Mewomo O.T. and Akinbo G. (2012), On the approximate and weak approximate amenability of the second dual of Banach algebras, Acta Mathematica Academiac Paedagogicae Nyireghaziensis 28 (2) ; 189 – 196. (MR3048094).

(17)     Akinbo  G. and Mewomo O.T. (2012), Common fixed points of weakly contractive and compatible maps, Proceedings of the Jangjeon Mathematical Society 15 (4); 379-388. (MR3050109).

(18)     Mewomo O.T. and Ogunsola O.J.  (2013), On  n- weak amenability of semigroup algebras, Journal of the  Nigerian Mathematical Society 32; 289 – 301. (MR3112184).

(19)     Mewomo O.T. and Okelo N.B.  (2013), On approximate character amenability of  Banach algebras, Journal of the Nigerian Mathematical Society 32; 303 – 315. (MR3112185).

(20)      Adams D.O., Omeike M.O., Mewomo O.T., and Olusola I.O. (2013), Boundedness of solutions of some third order non-autonomous ordinary differential equations, Journal of the Nigerian Mathematical Society 32, 229 – 240. (MR3112180).

(21)      Onashoga S.A, Mewomo O.T, Olaniyi K.A., and Fadeyi I.M. (2013), Securing group communication among government officials, Journal of Computer Science and its Applications 20 (1), 42 – 51.

(22)      Mewomo O.T. (2013), Notions of amenability on semigroup algebras, Journal of Semigroup Theory and Application 2013:8. 1 – 18.

(23)      Onashoga S.A., Sodiya A.S., Mewomo O.T. and Fadeyi I.M. (2013), An efficient broadcast encryption for secure group communication, Infocomp Journal of Computer Science, 12 (2), 44 – 55.

(24)      Mewomo O.T. and Maepa S.M (2014)., On character amenability of Beurling and second dual algebras, Acta Universitatis Apulensis Mathematics- Informatics (38) (4)  (2014) (to appear).

(i) Published Articles in Referred Conference Proceedings:

(25)      Mewomo O.T. (2005), On n-weakly amenable Banach algebra. In: Proceedings of the First International Conference on Science and Development, College of Natural Sciences University of Agriculture, Abeokuta, I.C. Eromosele, T.A. Arowolo,  T.O.S. Popoola and I.A. Akpan  (Eds.).

(26)      Mewomo O.T., Oguntuase J.A. and  Agboola A.A.A.  (2006), On n-weak amenability of a class of Banach algebra. In: Proceedings of International  Conference in Mathematics in Honour of Prof. E.A. Akinrelere, Obafemi Awolowo University, Ile-Ife, Nigeria, Y.A.S. Aregbesola and O.A. Adesina (Eds.) 0-2.

(27)      Mewomo O.T. (2007), On property Q(lambda) and weak amenability of A(X). In: Proceedings of the Fifth International Workshop on Contemporary Problems in Mathematical Physics, Jan Govaerts and M.N. Hounkonnou (Eds.) 280-285. (MR2549358). Published by International Chair in Mathematical Physics and Applications, ICMPA-UNESCO Chair, University of Abomey-Calavi, Cotonou, Republic of Benin. Available online at http://www.cipma.net/Publications/COPROMAPH5.pdf

(28)      Mewomo O.T. and  Popoola B.A.  (2013), On C-pseudo amenability of Banach algebras. In: Proceedings of the International Conference of Mathematical Science, National Mathematics Centre, Abuja, Nigeria A.R.T. Solarin and B.O. Oyelami (Eds.) (to appear).

(29)      Mewomo O.T. (2013), On ideal amenability of triangular Banach algebras. In: Proceedings of the International Conference of Mathematical Science, National Mathematical Centre, Abuja, Nigeria A.R.T. Solarin and B.O. Oyelami (Eds.) (to appear).

 

(ii) Articles Submitted for Publication:

(1)   Mewomo O.T. and Maepa S.M., On character amenability of semigroup algebras (Submitted to QM).

(2)   Mewomo O.T. , Maepa S.M. and Odeyale Y.C, On character Pseudo-amenability of semigroup algebras (Submitted to Acta Mathematica Scientia – Elsevier).

(3)   Mewomo O.T., Maepa S.M. and Uwala M, On character and approximate character amenability of various Segal algebras.

Leave a Reply